Erratum to "A new family of life distributions based on the elliptically contoured distributions". [J. Statist. Plann. Inference 128(2) (2005) 445-457] (DOI:10.1016/j.jspi.2003.11.007)

José A. Díaz-García, Víctor Leiva

Resultado de la investigación: Contribución a una revistaComentario/Debate

10 Citas (Scopus)

Huella

Profundice en los temas de investigación de 'Erratum to "A new family of life distributions based on the elliptically contoured distributions". [J. Statist. Plann. Inference 128(2) (2005) 445-457] (DOI:10.1016/j.jspi.2003.11.007)'. En conjunto forman una huella única.